Duality Properties of Characteristic Forms.

Shing-shen Chern; James White

Inventiones mathematicae (1976)

  • Volume: 35, page 285-298
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Chern, Shing-shen, and White, James. "Duality Properties of Characteristic Forms.." Inventiones mathematicae 35 (1976): 285-298. <http://eudml.org/doc/142409>.

author = {Chern, Shing-shen, White, James},
journal = {Inventiones mathematicae},
pages = {285-298},
title = {Duality Properties of Characteristic Forms.},
url = {http://eudml.org/doc/142409},
volume = {35},
year = {1976},

AU - Chern, Shing-shen
AU - White, James
TI - Duality Properties of Characteristic Forms.
JO - Inventiones mathematicae
PY - 1976
VL - 35
SP - 285
EP - 298
UR - http://eudml.org/doc/142409
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.